Christ University Institutional Repository

PBIB-designs And Association Schemes Arising From Minimum Bi-Connected Dominating Sets Of Some Special Classes Of Graphs

Chaluvaraju , B. and Manjunath, N. (2017) PBIB-designs And Association Schemes Arising From Minimum Bi-Connected Dominating Sets Of Some Special Classes Of Graphs. Afrika Matematika, 29 (1-2). pp. 313-329. ISSN 1012-9405

Full text not available from this repository.

Official URL: https://link.springer.com/article/10.1007/s13370-0...


Item Type:Article
Subjects:Publications > Publications by Faculty
Publications > Publications by Faculty > Articles
ID Code:7468
Deposited By:Shaiju M C
Deposited On:25 Mar 2019 12:50
Last Modified:25 Mar 2019 12:50

Repository Staff Only: item control page